| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there were some small black debris inside the sterile tray.The surgeon did not use this implant.No additional information.
Additional Manufacturer Narrative
(b)(4).Report source: foreign: country: japan.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product was returned and evaluated.A visual evaluation of the returned product/packaging found black debris inside of the foam packaging insert.The packaging was previously opened, and therefore, the source of the debris cannot be confirmed.Medical records were not provided.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the product was returned opened.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.